Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 814–822 (Mi mz4204)  

This article is cited in 3 scientific papers (total in 3 papers)

Method of monotonization of nonlinear equations in Banach spaces

V. P. Polityukov


Full text: PDF file (603 kB)

English version:
Mathematical Notes, 1998, 44:6, 938–944

Bibliographic databases:

UDC: 517.5
Received: 25.12.1986

Citation: V. P. Polityukov, “Method of monotonization of nonlinear equations in Banach spaces”, Mat. Zametki, 44:6 (1988), 814–822; Math. Notes, 44:6 (1998), 938–944

Citation in format AMSBIB
\Bibitem{Pol88}
\by V.~P.~Polityukov
\paper Method of monotonization of nonlinear equations in Banach spaces
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 814--822
\mathnet{http://mi.mathnet.ru/mz4204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983553}
\zmath{https://zbmath.org/?q=an:0671.47058}
\transl
\jour Math. Notes
\yr 1998
\vol 44
\issue 6
\pages 938--944
\crossref{https://doi.org/10.1007/BF01158033}


Linking options:
  • http://mi.mathnet.ru/eng/mz4204
  • http://mi.mathnet.ru/eng/mz/v44/i6/p814

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernov, “O volterrovykh funktsionalno-operatornykh igrakh”, Trudy sedmoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (3–6 iyunya 2010 g.). Chast 2, Modelirovanie i optimizatsiya dinamicheskikh sistem i sistem s raspredelennymi parametrami, Matem. modelirovanie i kraev. zadachi, Samarskii gosudarstvennyi tekhnicheskii universitet, Samara, 2010, 289–291  mathnet
    2. Andrey V. Chernov, “On Volterra functional operator games on a given set”, Autom. Remote Control, 75:4 (2014), 787–803  mathnet  crossref  isi  elib
    3. A. V. Chernov, “O volterrovom obobschenii metoda monotonizatsii dlya nelineinykh funktsionalno-operatornykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 84–99  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021